# SDR SWAA2021121351555

- Difficulty date: December 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737
- Aircraft serial: 32469
- Aircraft time: 60,851 hours, 36,147 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 193B HAS NUMEROUS ELONGATED FASTENER HOLES. ; / [01] REPLACED PANEL 193B PER SRM 51-40-02 AND SRM 51-40-05; [02] C/W
